# SDR FDEA2018122103566

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 34,641 hours, 20,980 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Control Panel
- Part number: 8221492102
- Part serial: 17F801
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,115 hours, 3,493 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL @ 85KTS CAPT SIDE LOST AIRSPEED  AND ALTIMETER. REJECTED TAKEOFF AT 85KTS.   REF MCDP GROUND TEST 04-MCP DISENG BAR TEST FAILED.  REMOVED AND REPLACED AFCS MODE CONTROL PANEL REF  AMM 22-11-02-2.  PERFORMED MCDP GROUND TEST 04, 30  AND 40 ALL TEST SATISFACTORY REF AMM 22-00-02-2.  ACFT OK FOR SERVICE.
